Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on generalized inverse functions

Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 104 (1988), 551-552
MSC: Primary 46H05; Secondary 39B70, 47A05
MathSciNet review: 929420
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We offer the following generalization of an observation of Graham Allen about left inverses: if the elements of a semigroup of Banach algebra elements can all be given mutually commuting generalized inverses, then they can all be given invertible generalized inverses.

References [Enhancements On Off] (What's this?)

  • [1] G. R. Allan, Holomorphic left inverse functions, Proc. Conf. Banach Algebras and Several Complex Variables, Contemp. Math. vol. 32, Amer. Math. Soc., Providence, R. I., 1984. MR 769494 (86d:32017)
  • [2] R. E. Harte, Fredholm, Weyl and Browder theory, Proc. Royal Irish Acad. 85A (1986), 151-176. MR 845539 (87h:47029)
  • [3] R. E. Harte, Regular boundary elements, Proc. Amer. Math. Soc. 99 (1987), 328-330. MR 870795 (88d:46088)
  • [4] S. H. Hochwald and B. B. Morrel, Some consequences of left invertibility, Proc. Amer. Math. Soc. 100 (1987), 109-110. MR 883410 (89a:46105)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05, 39B70, 47A05

Retrieve articles in all journals with MSC: 46H05, 39B70, 47A05

Additional Information

Keywords: Generalized inverse, Banach algebra
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society